Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

June 12, 2012Stephens County, Texas

NWS Fort Worth, TX issued this special weather statement at Jun 12, 2012, 11:21 AM CDT for Stephens County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 11:21 AM CDT (16:21 UTC)
Expired
Jun 12, 2012, 12:15 PM CDT
In force
54 min
Issued by
NWS Fort Worth, TX

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 48 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-471 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS84 KFWD 121621
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT TUE JUN 12 2012

TXZ115-121715-
STEPHENS TX-
1121 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY

AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING 
FROM GRAHAM TO 14 MILES WEST OF BRECKENRIDGE...MOVING SOUTHEAST AT 
35 MPH.

CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE BRECKENRIDGE... 
CRYSTAL FALLS AND NECESSITY.

WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY 
ABOUT 30 MINUTES. 

LAT...LON 3296 9910 3297 9902 3295 9858 3272 9858
      3262 9876 3269 9909
TIME...MOT...LOC 1619Z 296DEG 29KT 3310 9853 3276 9913

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Jun 12, 11:01 AM CDT, 20 minutes earlier.

Area forecast discussion, Jun 12, 11:01 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT TUE JUN 12 2012

.UPDATE...
HAVE INCREASED POPS AHEAD OF THE CONVECTION APPROACHING YOUNG
COUNTY. THE HIGHER POPS ALSO EXTEND DOWN INTO THE METROPLEX AND
ACROSS AREAS NORTH THROUGH NORTHEAST FOR THE AFTERNOON HOURS WHERE
HEATING WILL BE BEST. THE STORMS SHOULD RIDE EAST-SOUTHEAST ALONG
THE THE NORTHERN EDGE OF A BOUNDARY THAT EXTENDS FROM BRECKENRIDGE
TO PALESTINE. THIS ALSO COINCIDES CLOSELY WITH THE NORTHERN EDGE
OF A TIGHT GRADIENT IN CAPE VALUES THAT SEPARATES VERY UNSTABLE
AIR TO THE SOUTH AND MORE WORKED OVER AIR TO THE NORTH AND NORTHEAST.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE MAIN SEVERE
THREATS.

WE ALSO INCREASED POPS TO 40 PERCENT ALONG AND SOUTH THE BOUNDARY
OVER THE SOUTHERN CWA. 75

&&

.AVIATION...
12Z TAFS
LOW CONFIDENCE FORECAST...WITH CONVECTIVE GUIDANCE ALL OVER THE
MAP. HAVE ADDED A VCTS GROUP FOR PERIOD MAXIMUM INSTABILITY THIS
AFTERNOON/EVENING...THINKING THAT BY THEN ATMOSPHERE MAY HAVE TIME TO
RECOVER. UNTIL THERE IS SOME CONSENSUS ON HOW THE CONVECTIVE
SCENARIO WILL EVOLVE CANNOT PIN DOWN A BEST TIME FOR THE THUNDER
THREAT. 84

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT TUE JUN 12 2012/
EVEN THOUGH MEASURABLE RAIN LAST NIGHT WAS LIMITED IN COVERAGE
CONSIDERING ALL AREAS NORTH OF I-20 HAD HOURS OF THUNDER/LIGHTNING
AND GUSTY WINDS...MOST OF THE REGION IS INDICATING SIGNS THAT
CONVECTIVE OVERTURNING AND STABILIZATION HAS OCCURRED. THE 70+
DEWPOINTS HAVE BEEN REPLACED BY READINGS IN THE UPPER 50S TO LOW
60S. A LARGE AREA OF PRESSURE RISES TRANSLATED ACROSS THE NORTHERN
CWA INDICATING THERMODYNAMIC PROFILE MODIFICATIONS SUGGESTIVE OF
STABILIZATION. AND FINALLY...LATEST ACARS DATA SHOWS WARMING IN THE
MID LEVELS AS WARMER AIR WAS TRANSPORTED AND RELEASED INTO THE
MID-UPPER LEVELS BY STORM EXHAUST. THE MID LEVEL LAPSE RATES THAT
WERE NEAR 10 DEG/KM YESTERDAY ARE NOW ONLY NEAR 7-8 DEG/KM. EVEN IF
THE 70 DEWPOINTS MAKE A RETURN...CAPE VALUES WILL BE MORE MODEST
THAN YESTERDAY. THE ONLY REGION OF THE CWA THAT LIKELY ESCAPED
STABILIZATION IS THE FAR SOUTHERN ZONES...BUT THIS AREA REMAINS
STRONGLY CAPPED THIS MORNING.

OBVIOUSLY THE PRIMARY MEDIUM RANGE GUIDANCE WAS INITIALIZED BEFORE
THE BRUNT OF THE CONVECTIVE ACTIVITY. THESE MODELS DONT EXPLICITLY
SIMULATE CONVECTION AND DO A POOR JOB FORECASTING ITS AFTER-
EFFECTS ON THE ENVIRONMENT. BY IN LARGE...THE MAIN SYNOPTIC
MODELS TEND TO BE TOO AGGRESSIVE WITH CONVECTIVE FORECASTS IN THE
FIRST 12-24 HOURS AFTER AN EVENT. THE HI-RES WRF MODELS DO A
BETTER JOB AT RESOLVING CONVECTIVE INFLUENCES...BUT ARE SADLY ALSO
OFFERING 3 DIFFERENT FORECASTS. AND UNFORTUNATELY EVEN THE RAPID
UPDATE MODELS...HRRR AND RAP...ARE AT ODDS WITH EACH OTHER.
CONFIDENCE IS LOW...BUT IN GENERAL WILL BE FORECASTING LESS RAIN
COVERAGE AND DOWNPLAYING THE RISK OF SEVERE WEATHER...GOING ON THE
HUNCH THAT INSTABILITY IS MORE LIMITED THAN SHOWN BY THE MODELS.

WILL SHOW 20 POPS ACROSS THE AREA TODAY. ISOLATED ELEVATED SHOWERS
OR WEAK STORMS WILL BE POSSIBLE THIS MORNING. EXPECT CLOUDS TO
CLEAR DURING THE MID MORNING WITH GENERALLY SUNNY CONDITIONS
EXPECTED THIS AFTERNOON. TEMPS WILL WARM ACCORDINGLY BUT SINCE LOW
LEVEL THERMAL PROFILES ARE MUCH COOLER TODAY...HIGHS SHOULD BE A
FEW DEGREES COOLER THAN YESTERDAY. EXPECT AN OUTFLOW BOUNDARY FROM
THE MCS IN NE TX TO STALL OVER THE SOUTHERN ZONES THIS AFTERNOON
AND POSSIBLY BECOME A FOCUS FOR STORMS. SINCE LARGE SCALE LIFT IS
ABSENT...STORMS SHOULD STAY ISOLATED...BUT SEVERE WEATHER WOULD BE
POSSIBLE AS CAPE REACHES 3000+ J/KG AS THE AIRMASS IN THE SOUTHERN
CWA IS LIKELY UNDISTURBED. WILL KEEP 20 POPS GOING IN THE NORTHERN
ZONES THIS AFTERNOON OUT OF RESPECT FOR SEVERAL OF THE MODELS
WHICH FORECAST THE CONVECTION NEAR AMARILLO RIGHT NOW TO DRIVE
SOUTHEAST AS A MCS AND REACH THE CWA BY EARLY AFTERNOON. I
PERSONALLY DO NOT THINK IT WILL MAKE IT...BUT I HAVE BEEN DOING
THIS JOB LONG ENOUGH TO KNOW NOT TO DISCOUNT THE POSSIBILITY.

INSTEAD OF AN MCS ARRIVING IN THE EARLY AFTERNOON...BELIEVE ONE
WILL ARRIVE LATER TONIGHT. THIS MCS SHOULD AMALGAMATE FROM
SCATTERED CONVECTION THAT DEVELOPS ACROSS THE TX PANHANDLE LATER
THIS AFTERNOON. THE STRENGTH OF THIS MCS WILL DEPEND ON HOW MUCH
THE AIRMASS NORTH OF I-20 RECOVERS THIS AFTERNOON. I THINK WE WILL
GET ENOUGH INSTABILITY TO ALLOW THE MCS TO REACH THE CWA...BUT NOT
ENOUGH INSTABILITY AND SHEAR TO EXPECT A BIG SEVERE WEATHER THREAT
WITH THIS SYSTEM. OBVIOUSLY THE TRENDS OF THE DAY WILL HELP BETTER
DEFINE THIS THREAT. POPS TONIGHT WILL BE HIGHEST IN THE NW...BUT
LOWER THAN GUIDANCE DUE TO UNCERTAINTIES REGARDING HOW LONG THE MCS
WILL HOLD TOGETHER IN AN ENVIRONMENT CHARACTERIZED BY ALREADY
LIMITED SHEAR. WILL KEEP SLIGHT CHANCE POPS GOING INTO
WEDNESDAY...BUT AN UPPER RIDGE WILL BE BUILDING INTO THE AREA FROM
THE SOUTHWEST WITH SUBSIDENCE SPREADING INTO THE REGION.

THE REMAINDER OF THE FORECAST IS UNEVENTFUL. A WEAK UPPER LEVEL
RIDGE WILL BUILD OVER THE AREA AND RESULT IN DIMINISHING DEEP
LAYER MOISTURE AND SUBSIDENCE...PROMOTING A DRY FORECAST. THE LOW
LEVEL WINDS WILL BE OUT OF THE SOUTHEAST WHICH SHOULD KEEP HIGH
TEMPS IN THE 90 TO 95 RANGE THURSDAY THROUGH MONDAY.    TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  92  74  91  74  91 /  50  30  20  10   5
WACO, TX              96  74  94  73  93 /  40  20  10  10   5
PARIS, TX             90  71  88  70  89 /  30  30  20  10   5
DENTON, TX            91  73  91  71  91 /  50  40  20  10   5
MCKINNEY, TX          91  72  90  71  90 /  50  30  20  10   5
DALLAS, TX            92  75  91  74  91 /  50  30  20  10   5
TERRELL, TX           92  73  90  72  91 /  50  30  20  10   5
CORSICANA, TX         93  73  91  73  92 /  40  20  20  10   5
TEMPLE, TX            94  73  93  72  92 /  20  20  10  10   5
MINERAL WELLS, TX     92  70  92  71  92 /  50  40  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /75
Hazardous weather outlook, Jun 12, 3:19 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT TUE JUN 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-130830-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
319 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY
AND TONIGHT...WITH SLIGHTLY HIGHER CHANCES THIS EVENING IN THE
NORTHWESTERN THIRD OF THE AREA. A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE. THE MAIN SEVERE THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORM CHANCES CONTINUE THROUGH WEDNESDAY AFTERNOON ALONG
AND NORTH OF A LINE FROM EASTLAND TO HILLSBORO TO PALESTINE. A FEW
STORMS MAY BECOME STRONG TO SEVERE...ESPECIALLY IN THE AFTERNOON
AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS MOST OF NORTH
TEXAS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS.

In the hours before

Local storm report, Jun 12, 9:39 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             JERMYN                  33.27N  98.38W
06/11/2012  E1.00 INCH       JACK               TX   LAW ENFORCEMENT

            QUARTER SIZED HAIL IN JERMYN
Local storm report, Jun 12, 9:44 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     8 ESE GAINESVILLE       33.59N  97.02W
06/11/2012  E60 MPH          COOKE              TX   EMERGENCY MNGR

            60 MPH WIND GUSTS BETWEEN GAINESVILLE AND LAKE KIOWA
Local storm report, Jun 12, 9:46 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     1 W SULPHUR BLUFF       33.33N  95.42W
06/12/2012                   HOPKINS            TX   DEPT OF HIGHWAYS

            NUMEROUS TREES BLOWN DOWN BY ESTIMATED 65 MPH WINDS NEAR
            FM71 AND FM69
Local storm report, Jun 12, 9:49 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE JUN 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND GST     2 S COMO                33.04N  95.47W
06/12/2012  E60 MPH          HOPKINS            TX   DEPT OF HIGHWAYS

            60 MPH WINDS SOUTH OF COMO ON FM69. SEVERAL TREES DOWN
            ON FM69
Special weather statement, Jun 12, 10:42 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT TUE JUN 12 2012

TXZ100-121615-
YOUNG TX-
1042 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  YOUNG COUNTY

AT 1039 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF OLNEY TO 13 MILES EAST OF THROCKMORTON...
MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE GRAHAM AND OLNEY.

WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY
ABOUT 20 MINUTES.

IF THIS LINE OF STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED FOR PARTS OF YOUNG COUNTY BY 1100 AM.

LAT...LON 3341 9893 3340 9842 3304 9855 3313 9894
TIME...MOT...LOC 1539Z 282DEG 34KT 3344 9879 3325 9895
Special weather statement, Jun 12, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT TUE JUN 12 2012

TXZ115-121715-
STEPHENS TX-
1121 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN STEPHENS COUNTY

AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THE LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING
FROM GRAHAM TO 14 MILES WEST OF BRECKENRIDGE...MOVING SOUTHEAST AT
35 MPH.

CITIES IN THE PATH OF THESE GUSTY WINDS INCLUDE BRECKENRIDGE...
CRYSTAL FALLS AND NECESSITY.

WIND GUSTS TO 40 MPH WILL PRECEDE HEAVY RAIN AND PEA SIZE HAIL BY
ABOUT 30 MINUTES.

LAT...LON 3296 9910 3297 9902 3295 9858 3272 9858
      3262 9876 3269 9909
TIME...MOT...LOC 1619Z 296DEG 29KT 3310 9853 3276 9913

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningFWDYoung96 min
Jun 11, 8:28 PM CDTSevere Thunderstorm WarningFWDJack77 min
Jun 11, 8:32 PM CDTSpecial Weather StatementFWDMills28 min
Jun 11, 8:56 PM CDTSevere Thunderstorm WarningFWDYoung30 min
Jun 11, 9:14 PM CDTSevere Thunderstorm WarningFWDMontague32 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningFWDCooke65 min
Jun 11, 9:59 PM CDTSpecial Weather StatementFWDParker, Wise31 min
Jun 11, 10:26 PM CDTSpecial Weather StatementFWDWise34 min
Jun 11, 10:41 PM CDTSpecial Weather StatementFWDMontague34 min
Jun 11, 10:54 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise21 min
Jun 11, 10:56 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Jun 11, 11:07 PM CDTSpecial Weather StatementFWDDenton, Parker, Tarrant, Wise23 min
Jun 11, 11:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Parker, Tarrant, Wise51 min
Jun 11, 11:33 PM CDTSpecial Weather StatementFWDGrayson27 min
Jun 12, 12:02 AM CDTSpecial Weather StatementFWDGrayson28 min
Jun 12, 12:14 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant46 min
Jun 12, 12:15 AM CDTSpecial Weather StatementFWDFannin60 min
Jun 12, 12:31 AM CDTSpecial Weather StatementFWDGrayson29 min
Jun 12, 12:44 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt46 min
Jun 12, 1:02 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar58 min
Jun 12, 1:05 AM CDTSpecial Weather StatementFWDCollin25 min
Jun 12, 2:01 AM CDTSevere Thunderstorm WarningFWDHopkins44 min
Jun 12, 2:18 AM CDTSpecial Weather StatementFWDVan Zandt27 min
Jun 12, 10:42 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:27 AM CDTSpecial Weather StatementFWDYoung33 min
Jun 12, 11:33 AM CDTSpecial Weather StatementFWDEastland27 min
Jun 12, 11:50 AM CDTSpecial Weather StatementFWDStephens25 min
Jun 12, 11:55 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens80 min
Jun 12, 12:34 PM CDTTornado WarningFWDEastland41 min
Jun 12, 12:52 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker53 min
Jun 12, 1:12 PM CDTAreal Flood AdvisoryFWDEastland2 hr
Jun 12, 1:12 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 12, 2:11 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills64 min
Jun 12, 2:30 PM CDTSpecial Weather StatementFWDHood, Johnson, Navarro30 min
Jun 12, 2:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Jun 12, 3:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro52 min
Jun 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
Jun 12, 4:04 PM CDTSevere Thunderstorm WarningFWDBell56 min
Jun 12, 4:10 PM CDTSpecial Weather StatementFWDLeon35 min
Jun 12, 4:11 PM CDTSpecial Weather StatementFWDNavarro34 min
Jun 12, 4:12 PM CDTSpecial Weather StatementFWDLeon33 min
Jun 12, 4:31 PM CDTSpecial Weather StatementFWDMadison29 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningFWDMilam77 min
Jun 12, 5:13 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon92 min
Jun 12, 5:24 PM CDTSpecial Weather StatementFWDAnderson, Leon, Robertson21 min
Jun 12, 5:46 PM CDTAreal Flood AdvisoryFWDMilam, Robertson89 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.